# SDR SIMA2018082431012

- Difficulty date: May 31, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,596 hours, 24,396 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 24, BETWEEN STRINGER 15R AND 16R.    REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, SRM 51-20-03,  CPM 51-21-04, 51-21-05, AND 51-21-06.
